# SDR 20010413CW012

- Difficulty date: March 26, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N375SC
- Make and model: Amd FALCON2000
- Aircraft serial: 023
- Engine: Cfe CFE73811B
- System (JASC): 2700 · Flight Control System
- Part: Control Rod
- Part number: 22277
- Condition: Separated
- Location: Lt Wing
- Part time: 4,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL END OF CONTROL ROD IS SEPARATING FROM CARBON FIBER.  A MOVEMENT OF .003 IN  WAS OBSERVED DURING OPERATION OF SYSTEM DURING C INSPECTION PART SENT FOR EVALUATION.
